# SDR HNAA2015052500165

- Difficulty date: May 25, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 63,630 hours, 71,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB FOR RT FWD EXTERIOR EMERGENCY LIGHT.  OPS CHECKED GOOD.
